# SDR DALA2016111308910

- Difficulty date: November 12, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 39,127 hours, 33,025 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ATTACH ANGLE LEFT HAND SIDE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-30-02, 51-30-05 AND DWG 5912188, REV BD.
